What is the correct medical proticol for withdrawing from this Drug as present attempts only produce Horrific side effects ie. Seizures, Dysrythmias, Bradicadia, Extereme Paranioia.Muscular spasms. vomiting and Diahrrea, and a feeling of imminent death or insanity
I am a 68yo male prescribed Alprazalam 1mg for 30years?
- 21 Dec 2014 by plaideian953
- 21 Dec 2014
- seizures, muscle spasm, alprazolam, side effect, prescription, medical, male
Added 21 Dec 2014:
I am currently being treated mainstream G.P. using sliding scale method , I have cut down from Alprazalam 1mgx 7 taqbs/day=210 mgs oxazapham,30mgs to 4 oxazapham, =120,mgs/ day within 2 months, ? is this to rapid a decent, I would continue with current mode if icould find a drug capable in eliminating the extreme side effects,/? inclinic supervization.
Plaidelan Yes after 30 years at these doses its just like the previous answer this needs to have both of this over a long period of time by a Doctor to avoid side effects and serious heart and health problems The doctor well know and help you get the doses down don't be suprised it this turns out to be over several years period And no this does not have to be done as a inpatient as long as you are aware and able to follow your doctors directions.Never try this on your own you need help by your doctor and long period of time to get off of these medication for as many years and the doses your on... good luck..and Merry Christmas Chuck1957
- Alprazolam Information for Consumers
- Alprazolam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alprazolam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a trap muscle spasm has been like that for nine days. I am a hairstylist working twelve hour?
Posted 20 Apr 2011 • 3 answers
Posted 27 Dec 2012 • 4 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Posted 28 Dec 2012 • 2 answers
Posted 9 Nov 2013 • 2 answers
Posted 14 Aug 2014 • 1 answer